MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 3.5 MM / 2.7 MM PLATE REDUCTION INSTRUMENT; TRAUMA, INSTRUMENT

ZIMMER BIOMET, INC. 3.5 MM / 2.7 MM PLATE REDUCTION INSTRUMENT; TRAUMA, INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: event occurred in (b)(6).The product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Product not returned.
 
Event or Problem Description
It was reported that the product fractured during surgery.Attempts have been made and additional information on the reported event is unavailable.No adverse events have been reported as a result of the malfunction.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information provided by the customer.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint sample was returned and visual examination of the product identified that it was fractured and showed signs of repeated use (nicks, scratches and wear marks).The root cause remains unchanged at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
3.5 MM / 2.7 MM PLATE REDUCTION INSTRUMENT
Common Device Name
TRAUMA, INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key11343967
Report Number0001822565-2021-00252
Device Sequence Number14304965
Product Code LXH
UDI-Device Identifier00889024059764
UDI-Public(01)00889024059764(10)63855643
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00236001101
Device Lot Number63855643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer06/07/2021
11/03/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date06/11/2021
11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown